# SDR GTIA9901001

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 502 - ON DAILY, FOUND EMERGENCY LIGHTING SYSTEM INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY FOR EMERGENCY LIGHTING IN ACCORDANCE WITH DC9 MM 33-50-00, OPERATIONAL CHECK GOOD (BATTERY CHARGER).  (M)
